BibTeX record journals/amc/LiuZ07

download as .bib file

@article{DBLP:journals/amc/LiuZ07,
  author    = {Qian Liu and
               Yuqian Zhou},
  title     = {Construction of solutions with exactly k blow-up points for nonlinear
               Schr{\"{o}}dinger equation with a harmonic potential},
  journal   = {Applied Mathematics and Computation},
  volume    = {189},
  number    = {1},
  pages     = {828--835},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.amc.2006.11.145},
  doi       = {10.1016/j.amc.2006.11.145},
  timestamp = {Fri, 26 May 2017 22:52:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LiuZ07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics